Keywords = fixed point
Number of Articles: 39
-24. Fixed points for Banach and Kannan contractions in $G$-metric spaces endowed with a graph

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019

Nahid Sadat Mohseni; Hashem P. Masiha; Hamid Mamghaderi


-23. Fractals of Generalized $\Theta$-Hutchinson Operator

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


-22. $(G,\psi)$-Ciric-Reich-Rus contraction on metric space endowed with a graph

Articles in Press, Accepted Manuscript, Available Online from 17 March 2019

Shahram Mirzaee; Madjid Eshaghi Gordji


-21. Common Fixed Point Theorems with Applications to Theoretical Computer Science

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


-20. Fixed point results in partially ordered partial $b_{v}(s)$-metric spaces

Volume 12, Issue 2, Summer and Autumn 2021, Pages 35-52

Ebru Altiparmak; Ibrahim Karahan


-19. Generalized Suzuki $(\psi,\phi)$-contraction in complete metric spaces

Volume 12, Issue 1, Winter and Spring 2021, Pages 963-978

Akindele Adebayo Mebawondu; Iyanu Sunday Mebawondu


-18. On complex valued $G_b$-metric spaces and related fixed point theorems

Volume 12, Issue 1, Winter and Spring 2021, Pages 748-760

Chakkrid Klin-eam; Cholatis Suanoom


-17. On existence of solutions for some nonlinear fractional differential equations via Wardowski-Mizoguchi-Takahashi type contractions

Volume 12, Issue 1, Winter and Spring 2021, Pages 893-902

Vahid Parvaneh; Babak Mohammadi; Manuel De la Sen; Esmaeil Alizadeh; Hemant Kumar Nashine


-16. Fixed point of set-valued graph contractions in metric spaces

Volume 12, Issue 1, Winter and Spring 2021, Pages 741-747

Masoud Ghods; Masoud Hadian Dehkordi


-15. Inertial approximation method for split variational inclusion problem in Banach spaces

Volume 11, Issue 2, Winter and Spring 2020, Pages 285-304

Olawale Kazeem Oyewole; Chinedu Izuchukwu; Chibueze Christian Okeke; Oluwatosin Temitope Mewomo


-14. On some fixed point results for $(\alpha, \beta)$-Berinde-$\varphi$-Contraction mapppings with applications

Volume 11, Issue 2, Winter and Spring 2020, Pages 363-378

Akindele Mebawondu; Chinedu Izuchukwu; Kazeem Aremu; Oluwatosin Temitope Mewomo


-13. Approximation of functional equations in intuitionistic fuzzy C ∗ -algebras

Volume 11, Special Issue, Winter and Spring 2020, Pages 351-360

Javad Vahidi


-12. Common fixed point theorems on Branciari metric spaces via simulation functions

Volume 11, Issue 1, Winter and Spring 2020, Pages 395-411

Hosein Lakzian; Ankush Chanda; Hassen Aydi


-11. Strong convergence results for fixed points of nearly weak uniformly L-Lipschitzian mappings of I-Dominated mappings

Volume 11, Issue 1, Winter and Spring 2020, Pages 47-54

Adesanmi MOGBADEMU; Jong Kyu Kim


-9. The new results in extended $b$-metric spaces and applications

Volume 11, Issue 1, Winter and Spring 2020, Pages 473-482

Zoran Mitrovic; Hüseyin Işık; Stojan Radenovic


-8. COUPLED FIXED POINT THEOREMS FOR RATIONAL TYPE CONTRACTIONS VIA C-CLASS FUNCTIONS

Volume 10, Issue 1, Summer and Autumn 2019, Pages 77-98

Arslan Hojat Ansari; BAHMAN MOEINI; isa YILDIRIM; anca MARIA OPREA4


-7. (JCLR) property and fixed point in non-Archimedean fuzzy metric spaces

Volume 9, Issue 1, Summer and Autumn 2018, Pages 195-201

Ismat Beg; M. Ahmed; N. Nafadi


-6. New hybrid method for equilibrium problems and relatively nonexpansive mappings in Banach spaces

Volume 9, Issue 1, Summer and Autumn 2018, Pages 147-159

Sattar Alizadeh; Fridoun Moradlou


-5. Contractive gauge functions in strongly orthogonal metric spaces

Volume 8, Issue 2, Summer and Autumn 2017, Pages 23-28

Maryam Ramezani; Hamid Baghani


-3. Quadratic $alpha$-functional equations

Volume 8, Issue 1, Winter and Spring 2017, Pages 1-9

Choonkil Park; Sang Og Kim


-2. Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces

Volume 8, Issue 1, Winter and Spring 2017, Pages 315-329

Arsalan Ansari; Abdolrahman Razani; Nawab Hussain


-1. $C$-class and $F(\psi,\varphi)$-contractions on $M$-metric spaces

Volume 8, Issue 1, Winter and Spring 2017, Pages 209-224

Hossein Monfared; Mahdi Azhini; Mehdi Asadi